MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE; HEMOSPHERE ADVANCED MONITOR

EDWARDS LIFESCIENCES HEMOSPHERE; HEMOSPHERE ADVANCED MONITOR
Model Number HEM1
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there were inaccurate values that displayed during patient use with a hemosphere monitor.The blood pressure reading on the hemosphere was displaying as 99/38 and the philips bedside unit was displaying as 109/42.The displayed numbers were different throughout the case.The procedure was an embolization case.There was no inappropriate patient treatment administered.There was no patient injury.
 
Additional Manufacturer Narrative
The unit has been requested to be returned for product evaluation; however, it has not arrived.Once it arrives and the evaluation has been completed the findings will be sent in a supplemental submission.The device history record review was completed and all manufacturing inspections passed with no non conformances.Additional product codes, dqk, qaq, mud, dxn, dsb, qms, fll.
 
Additional Manufacturer Narrative
The product was requested to be returned for evaluation, but did not arrive.A product evaluation could not be completed.Without its return, it is not possible to determine if there was damage or a defect that existed on the unit that could have contributed to the event.It is not known if any procedural factors may have contributed to the reported issue.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.As the complaint could not be confirmed, there is not sufficient evidence to determine a root cause.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as part of this monthly review.

Brand Name
HEMOSPHERE
Common Device Name
HEMOSPHERE ADVANCED MONITOR
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
katheryn cespedes
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key21624723
Report Number2015691-2025-01987
Device Sequence Number6734369
Product Code DQE
UDI-Device Identifier00690103197006
UDI-Public(01)00690103197006(11)211206
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K163381
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEM1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer04/25/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown